MathSciNet Relay Station
MathSciNet bibliographic data
MR2247923 60D05 (33C99)
Lachal, Aimé Cyclic random motions in $\Bbb R^d$-space with $n$ directions. ESAIM Probab. Stat. 10 (2006), 277–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement